# SDR C2XA11RI038

- Difficulty date: March 6, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 20,616 hours, 11,107 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 6086 - EWR - LIGHT CREW REPORTED LANDING GEAR AIR/GROUND FAIL ON LANDING.  EWR MX REMOVED AND REPLACED RT MLG WOW SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
